The CDC has reported that a 5 month old child has passed away after developing complications less than 24 hours after a mother received her second experimental Pfizer COVID-19 injection
The child was breast feeding after the mother received her second Pfizer shot, developed a rash before being sent to the hospital where the child passed away after being diagnosed with Thrombotic Thrombocytopenic Purpura.
Patient received second dose of Pfizer vaccine on March 17, 2020 while at work. March 18, 2020 her 5 month old breastfed infant developed a rash and within 24 hours was inconsolable, refusing to eat, and developed a fever. Patient brought baby to local ER where assessments were performed, blood analysis revealed elevated liver enzymes. Infant was hospitalized but continued to decline and passed away. Diagnosis of TTP. No known allergies. No new exposures aside from the mother’s vaccination the previous day.
The identity of the mother has not been released. We will provide updates to this story as they develop.